RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 6, Number 2  


Optimization of a layered ellipsoidal inclusion in a matrix with biaxial stretching of a space
V. V. Alekhin
3
On a relation between the Arikonov-Amirov identity and the Pestov identity
V. G. Bardakov
15
Coercive solvability of elliptic operators in Banach spaces
M. G. Gadoev, S. I. Konobulov
26
Mathematical modelling of heterogenous charge transfer in solid nanostructures under resonance radiation
V. P. Golubyatnikov, B. P. Kashnikov, G. I. Smirnov
31
On the properties of estimates for the parameters of a regression model with elliptic distribution and a multiplicative covariance structure of errors
V. I. Denisov, D. V. Lisitsin
37
A posteriori detection of a quasiperiodically repeating fragment of a numerical sequence under conditions of noise and data loss
A. V. Kel'manov, S. A. Khamidullin
46
Problems in the theory of the functioning of genetic networks
V. A. Likhoshvai, Yu. G. Matushkin, S. I. Fadeev
64
The paradox of planned obsolescence
M. S. Osadchii
81
Behavior of solutions of a dissipative integral Lotka-Volterra model
N. V. Pertsev, A. N. Pichugina, B. Yu. Pichugin
95
Mathematical modelling of the process of axial-symmetric vertical electric line field formation
Yu. G. Soloveichik, M. G. Persova, G. M. Trigubovich
107
On a numerical solution of the three-dimensional complex computing problem for electric and heat fields
S. A. Solov'ev
126
Synthesis of double-circuit automatic systems of extremum localisation with the velocity vector in the feedback
G. A. Frfntsuzova
137
A mathematical model of impact interaction of armoured arrow
A. V. Shutov
145
Matrix elements and kernels of nonlinear collision integral
A. I. Ender, I. A. Ender
156
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020